Hey ladies, about your BC pills?

Discussion in 'General Sex Discussion' started by Lusty Dreams, Jul 10, 2006.

Thread Status:
Not open for further replies.
  1. Lusty Dreams

    Lusty Dreams New Member

    Joined:
    Jul 10, 2006
    Messages:
    110
    Likes Received:
    0
    Gender:
    Female
    Location:
    Virginia
    Hey girls :)

    I have to ask about this, b/c I just have no one else to really relate to. My libido is basically non-existent. I am in my 30's, a fitness instructor, and am married to a great guy. Even though I do have Lust issues, see other post...

    When I take my BC pills, I am extremely HORNY when I start the first new pills of the week. Then, as the week goes on, and I get deeper in the pack, my sexual desire is gone. Now granted, I know there are other reasons out there for this....like an ignorant hubby, nerve wracking other issues, ect. But I am wondering if this is a fast.

    I get my period, and have 7 days of sugar pills, then, when I start the new pack, I just want to basically keep my legs spread. For at least the first 1-4 pills. Do the hormones in the pills kill the sex drive that bad??? B/c when I get towards the end of the first week, and deep in that pack, I really could care less about sex. We have sex maybe 3-4x a month. It's that bad. Although I will NOT blame it 100% on the BC pills, but some of it. I have been on BC pills for 10 years. I wonder what it is like w/o them? I don't have kids, and don't want any. He does not finish inside me. I try to be careful.

    My pills are all the same amount of hormones, all white, and are the
    Lo-Orvo pills. I have noticed this the past couple of months, and really need to get some ideas.

    I have my annual appt. w/ my OB-GYN today, and probably will ask the same questions. Although, he isn't really open about this stuff.

    So, I hope some of yall can enlighten me on this.

    Thanks!
     
  2. melicious

    melicious The Old Maid
    Gold Member

    Joined:
    Jul 9, 2006
    Messages:
    4,108
    Likes Received:
    5
    Gender:
    Female
    Location:
    Illinois
    My libido changed drastically when I quit taking birth control pills. The hormones in the pills can certainly affect your level of desire. Most doctors will not sterilize you if you haven't had any children. Perhaps your husband will consider a vasectomy, and eliminate the need for the pill. It may also improve other parts of your sex life as well. I don't think there's anything like feeling your man cum inside of you.
     
  3. arialea

    arialea New Member

    Joined:
    Jul 30, 2006
    Messages:
    12
    Likes Received:
    0
    Gender:
    Female
    Location:
    UK
    Or you could try a different brand. I'm on my second type and the first type gave me depression. This second type is better, I'm a happier person. But pills can effect different hormones. I have read that the pill can effect your libido but switching to a different pill could be your answer; different pill, different measures of different hormones and so different effect.

    If you do switch, then leave about 3 months to see what the effects of the new bc pill are - it takes 3 months for your body to get used to the difference in pills. Hopefully a new make will stop effecting your libido, or will maybe heighten it : ).
     
  4. Jayce

    Gold Member

    Joined:
    May 5, 2006
    Messages:
    1,228
    Likes Received:
    1
    Gender:
    Male
    Location:
    PA
    Do all pills have the same level of protection, though? I always kinda looked at birth control like, the more effective it is, the stronger it is. The stronger it is, that it would instantly mean different/greater side effects.

    But I guess it's just how the pill is designed and how it reacts with your body?

    Quick question while we're on topic... My gf is getting on BC within the next month. When you take birth control, how long did it take before you realized you wanted to try another type of pill because of the side effects you were experiencing? Was it something that happened 2 days later, or did it take a longass time?
     
  5. arialea

    arialea New Member

    Joined:
    Jul 30, 2006
    Messages:
    12
    Likes Received:
    0
    Gender:
    Female
    Location:
    UK
    it takes months, I was on my first pill for over a year, my doctor switched me because I went on it at first to stop acne that I don't get any more, but after a year he switched me to one thats purpose was as birth control.

    no, they're all the same effectiveness. It's best to look it up on wikipedia to see the differences. I was at first on Dianette and now I'm on Cilest. Dianette is the first best for acne, and its secondary result, because it controls hormones, is that is works as birth control. Cilest is a more standard birth control, but it's also the second best for acne also because of the hormones it controls, but they're obviously different to Dianette.
     
  6. Jayce

    Gold Member

    Joined:
    May 5, 2006
    Messages:
    1,228
    Likes Received:
    1
    Gender:
    Male
    Location:
    PA
    I don't mean to hijack the thread but, I just saw a BC commercial and I don't get something. Does BC make you a waiting heart attack patient?
     
  7. BiBiBaby

    BiBiBaby New Member

    Joined:
    Feb 7, 2004
    Messages:
    658
    Likes Received:
    1
    Gender:
    Female
    For most people, no... that is just a legal warning that they have to put in there because it CAN be a side effect... Messing with hormones (such as bc) doesn't just mess with fertility, it affects just about every part of a womans body.


    As for whether or not my bc affects my libido...I'm not sure, I've been on bc for the majority of the time that I've been sexually active. I do notice however that the week right before my period is when I'm the horniest
     
  8. Lusty Dreams

    Lusty Dreams New Member

    Joined:
    Jul 10, 2006
    Messages:
    110
    Likes Received:
    0
    Gender:
    Female
    Location:
    Virginia

    You are so right melicious. It's a proven fact that my pill kills my libido big time. I have been on the same brand for about the past 5-6 years. Its a generic for Lo-Orvo. They are all the same color and amount of hormones.

    I have about 2 sugar pills left in my pack before I start the new pack this Sunday, and I am already feeling the urge to have sex, or look, feel very sexual. This feeling and attitude is what brought me to sexualforums.com last month at this time:brow If you will go to my first post about major
    lust[/].

    My lust is coming back now, and I worry about it. It will be heightened this entire weekend, and I will have to stay away from a certain someone.
    Unfortunately its not my husband :(

    Someone that I have been with for over 4 years who has never gave me an orgasm. Why would I want him to cum in me? How can he derserve that? He has never finished me ONE time in our relationship, or never seeked out help to do so. I have a huge place of resentment inside me that holds me back. It's a huge turn off.

    I have tried to talk to him 100's of times, but he clams up. That is why I wonder if I should ever act on the lust :( Should I be forced to stay in a relationship w/ no REAL sexual pleasure?

    I would not want to risk changing BC pills for the chance of getting pregnant. THAT would be like the end of the world for me.

    Thanks for your replies all!
     
  9. Jayce

    Gold Member

    Joined:
    May 5, 2006
    Messages:
    1,228
    Likes Received:
    1
    Gender:
    Male
    Location:
    PA
    Why does he clam up? Hell, I had that problem for the first few intimate times my gf and I spent together. She claimed it was her, but I felt like she was just trying to act like it's her fault so I didn't feel bad. I did some light research, used some common sense, watched how she reacted, and acted upon it.

    Being a guy, I'd feel ashamed and feel TERRIBLE if my partner was not experiencing MORE pleasure than I personally was feeling.
     
Thread Status:
Not open for further replies.